advertisement
Question
Posted by: Liza | 2007/06/06

PROVERA

How long after using Provera will my periods start. I used it for ten days 2 times a day. I stopped on Sunday and it is Wednesday and still nothing. My lower back is a bit sore and tummy, but still nothing.!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Liza

Bleeding usually follows 3-5 days after stopping the provera. If this has not occured, please consult your gynaecologist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: ZEE | 2007/06/07

WHEN I STARTED PROVERA I WAITED UP TO 2WEEKS FOR A PERIOD TO START (FIRST TIME) SECOND TIME I WAITED 4DAYS

Reply to ZEE
Posted by: Anon | 2007/06/06

The doc told me 10 days after the last pill. I was put on provera last month and had to wait up to 10 days before my period started again

Reply to Anon
Posted by: Hopeful | 2007/06/06

I normally get mine 4 days after I took the last pill.

Reply to Hopeful
Posted by: Hopeful | 2007/06/06

I normally get mine 4 days after I took the last pill.

Reply to Hopeful
Posted by: Hopeful | 2007/06/06

I normally get mine 4 days after I took the last pill.

Reply to Hopeful

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement